On the Continuation of Solutions of a Certain Non-linear Differential Equation.
Monatshefte für Mathematik, Tome 71 (1967), pp. 385-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177394,
author = {C.V. Coffmann and D.F. Ullrich},
title = {On the {Continuation} of {Solutions} of a {Certain} {Non-linear} {Differential} {Equation.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {385--392},
year = {1967},
volume = {71},
zbl = {0153.40204},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177394/}
}
C.V. Coffmann; D.F. Ullrich. On the Continuation of Solutions of a Certain Non-linear Differential Equation.. Monatshefte für Mathematik, Tome 71 (1967), pp. 385-392. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177394/